# SDR UALA2009080302309

- Difficulty date: August 1, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 72,309 hours, 11,822 cycles
- Engine: Pwa PW4060
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Condition: Corroded
- Location: Lt Main Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONNECTOR M1944 AT LEFT MAIN TANK, CORRODED, FAILED LOOP RESISTANCE CHECK.  REPLACED BACKSHELL ASSY ON CONNECTOR M1944.  BOND CHECKS, BITE CHECKS, AND LOOP RESISTANCE CHECKS GOOD.
